Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Am driving myself crazy - can anyone offer any reassurance?

(3 Posts)
Honeybee79 Sat 09-Apr-16 10:05:05

Following IVF, I am six weeks pregnant. I am due to go into my clinic for an early scan on Tues. I am taking progesterone pessaries (cyclogest) vaginally twice a day.

Had been out and about on Friday and got home to find a reasonable amount of mostly dark brown spotting, with a tiny bit of red. No pain or anything. Since then I have had some more v dark brown spotting, mostly just when I wipe iyswim. This morning it is still there - brownish/greyish.

I am driving myself mental with worry. I spoke to my clinic yesterday and the nurse mentioned that the progesterone pessaries can sometimes cause spotting and/or dark discharge and that I should call them back if the bleeding became bright red and/or I had any bad cramps.

Does anyone have any experience of this? I have no idea how I am going to get myself to Tues without driving myself mad!

TIA

bessie84 Sat 09-Apr-16 10:45:16

hi Honeybee

Congratulations on your IVF pregnancy.

we are currently 27 weeks with an IVF baby and like you cyclogest made me spot/bleed. I was told to insert them in the back entrance and i soooooooo preferred them that way, i never went back to front door. they do cause irritation of the cervix which can cause you to spot. try them the other way.

good luck for your scan x

Honeybee79 Sat 09-Apr-16 11:06:43

Thanks Bessie. I will give that a go!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now